# SDR CAL950120

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16232
- Make and model: Boeing 737217
- Aircraft serial: 19886
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Valve
- Part number: 65449912
- Condition: Leaking
- Location: A-Hyd System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BWI - FLT 1555 - THE AIRCRAFT LOST THE 'A' SYSTEM HYDRAULIC QUANTITY SHORTLY AFTER TAKEOFF FROM BWI.  THE AIRCRAFT WAS RETURNED TO BWI WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE 'A' SYSTEM HYDRAULIC MANUAL SHUT-OFF VALVE IN THE TAIL COMPARTMENT LEAKING.  THE VALVE WAS REMOVED AND REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  (X)
